Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Head injured. Internal bleeding? On Levetiracetam. Help?

I hit and fell on my head 3 weeks ago on cement. Went to the ER took CT on head, He said that I had some internal bleeding on the back of my head. He prescibed Levetiracetam . Said the swelling will go away in a month. Since then I have had 2 more ct scans and it seems to be getting better. I do get slight heaches. Was this a concussion?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear jonesja

A concussion is a minor traumatic brain injury (TBI) that would have resulted from your fall ..

The Medication Levetriacetam that you have been priscribed is to prevent you from getting seizures , which may somethimes happen to patients while they are recovering from a head injury ..

While recovering from a concussion, you may:

Be withdrawn, easily upset, or confused,Have mild headaches,Be less tolerant of noise

I would suggest seek medical help from your doctor , if u have
1. worsening of headache
2. vomitting
3.dizziness , confusion ..

a concussion takes time to heal , Please follow the advice of your treating physician

thank you ..
Answered: Wed, 5 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor